Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

What is the cause for frequently getting headache?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions
hello Dr XXXXXXX i am XXXXX I oftern get headache, the pain is very severe that i feel like banging my head & without my knowledge i will raise my tempre because of the pain
Posted Fri, 27 Dec 2013 in Headache and Migraines
Answered by Dr. Sudhir Kumar 41 hours later
Brief Answer: My reply is below. Detailed Answer: Hi XXXXX, I have noted that you have very frequent headaches, which are quite severe too. The most likely cause of your headaches could be migraine. In this condition, headaches can occur on one or both sides of head, lasting for more than four hours. There may be nausea or vomiting, and headaches become more, when exposed to sunlight or noise. You require preventive migraine medications such as flunarizine, beta blockers or topiramate. These would reduce the severity and frequency of headaches. In addition, for the relief of headaches, you can take rizatriptan tablets. I hope my answer helps. Please get back if you require any additional information. Wishing you good health, Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist Apollo Hospitals, Hyderabad, India
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor